Integral points on abelian surfaces are widely spaced
Compositio Mathematica, Tome 61 (1987) no. 2, p. 253-266
@article{CM_1987__61_2_253_0,
     author = {Silverman, Joseph},
     title = {Integral points on abelian surfaces are widely spaced},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     pages = {253-266},
     zbl = {0617.14014},
     mrnumber = {882977},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_2_253_0}
}
Silverman, Joseph H. Integral points on abelian surfaces are widely spaced. Compositio Mathematica, Tome 61 (1987) no. 2, pp. 253-266. http://www.numdam.org/item/CM_1987__61_2_253_0/

Brown, M.L.: Schémas en groupes et lemme de zéros. Problèmes Diophantiens, Publ. Math. de l'Univ. P.&M. CurieNo. 73, ed. by D. Bertrand and M. Waldschmidt (1984-85).

Faltings, G.: Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Inv. Math. 73 (1983) 349-366. | MR 718935 | Zbl 0588.14026

Lang, S.: Fundamentals of Diophantine Geometry. Springer-Verlag (1983). | MR 715605 | Zbl 0528.14013

Mumford, D.: A remark on Mordell's conjecture. Am. J. of Math. 87 (1965) 1007-1016. | MR 186624 | Zbl 0151.27301

Mumford, D.: Abelian Varieties, Oxford University Press, 1974. | Zbl 0326.14012

Silverman, J.: The Arithmetic of Elliptic Curves, Graduate Texts in Math. 106, Springer-Verlag (1986). | MR 817210 | Zbl 0585.14026

Silverman, J.: Arithmetic distance functions and height functions in Diophantine geometry. To appear. | MR 919501 | Zbl 0607.14013

Szpiro, L.: Séminaire sur les pinceaux arithmétiques: la conjecture de Mordell, Astérisque 127, Soc. Math. de France (1985). | MR 801916 | Zbl 0588.14028

Vojta, P.: A higher dimensional Mordell conjecture. In: Arithmetic Geometry, ed. by G. Cornell and J. Silverman. Springer-Verlag (1986) 334-346. | MR 861984 | Zbl 0605.14019